| Catalog Number |
SSLP-280 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade iv and rupture.
Event or Problem Description
Healthcare professional reported of the right side device: "implant rupture" and "grade 4 capsular contracture".The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., b.6.
Event or Problem Description
Healthcare professional reported of the right side device: "implant rupture" and "grade 4 capsular contracture".Later healthcare professional reported "breast became swollen", "peri-implant calcifications" and "peri-implant collection".The device was explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events of capsular contracture and rupture was received on april 29, 2026, with lot number 1289423.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.- rupture: not observed through visual inspection.None of the other observations performed during the device analysis (creases, wear abrasion and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.
Event or Problem Description